MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2024 around 10 or 11 am est where the user's sg was between 180mg/dl and 190 mg/dl user did not remember the bg measure.After dms review, we can see that between the hours that the user mentioned the sg was fluctuating between a minimum of 146 mg/dl and maximum of 156 mg/dl, and the bg is not available in dms.After dms review, we confirmed that the user didn't receive a low glucose alert at the time of event because the sg never went below the alert level.User didn't seek for medical treatment.User resolved the event by drinking an orange juice.
 
Additional Manufacturer Narrative
The user reported experiencing hypoglycemic event on (b)(6) 2024.The user mentioned that the sg at the time was 180mg/dl and 190 mg/dl and user did not remember the bg measure.A review of the data management system (dms) data revealed that between the hours that the user mentioned, the sg was fluctuating between a minimum of 141 mg/dl and maximum of 156 mg/dl, and no bg values were entered.A review of the alert history confirmed that the user didn't receive a low glucose alert at the time of event because the sg never went below the alert level.The hypoglycemic event could not be confirmed, as no bg fingerstick was entered and the user could not remember the bg measurement.Per the case notes, the user did not seek medical treatment and resolved the event by drinking an orange juice.In an associated case for the user's complaint about sensor inaccuracy (complaintrec-(b)(4)),based on initial escalation review of the available data, there was no indication of an issue with sensor health.The bg values entered as calibrations fit sg trends well.The mard of the last 14 days was 0.5%.The symptoms consistent with situations where estimated values provided by the app were entered as calibrations rather than true bg values were observed.As the user was unresponsive and doesn't want to continue troubleshooting the issue.Per dms, the user is currently using the system with no further inaccuracy cases.No further investigation was possible for this complaint.B4.Date of this report 05 december 2024.G3.Date received by the manufacturer? 05 december 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20752215
Report Number3009862700-2024-01075
Device Sequence Number8088785
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public00817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/09/2024
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number141133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale